Thanks for the query to ATD for an opinion,
If you have been off oral contraceptive pills and have not resumed your menses then most likely cause for the same can be pregnancy. It is important to rule out pregnancy before any other cause can be contemplated in this regard. It is suggested that you get a urine pregnancy test done if you have already crossed more than 7 days from your next due date else you may opt for a more specific blood serum beta hcg test to look for raised levels of hcg which shall indicate pregnancy.
If the tests are positive then you are pregnant. If they are negative then you should ideally wait for your menses to return as the symptoms that you are experiencing indicate that of premenstrual syndrome which in absence of pregnancy indicate that your withdrawal bleed is probably due in next few days.
So you may choose to wait once your pregnancy tests are negative.
I hope i have answered your query in detail,
Wishing you good health,
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.